# SDR HEEA968676

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9213P
- Make and model: Doug MD 900
- Aircraft serial: 90000013
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Assembly
- Part number: 900F2611400108
- Condition: Holes Elongated
- Location: Rt Eng
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COWL ASSY HOLES ELONGATED.
